MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/00365598009181205

Медицинская библиотека · Scandinavian journal of urology and nephrology · 1980

Kaposi's sarcoma in a renal allograft recipient under longterm immunosuppressive therapy.

Iversen O H, Wetteland P, Jervell J A, Westlie L O

Клинический случайСтатьяПеревод в очереди

Аннотация

A 40-year-old Caucasian male with chronic glomerulonephritis received a cadaver renal transplant in July 1973, and received continuous immunosuppressive therapy with Azathioprine and prednisone. His renal function deteriorated during the autumn of 1977, and he developed haemangiomatous tumours in the soft palate and on the sole of the right foot in April 1978. Both were surgically removed and histologically confirmed as Kaposi's sarcomata. The patient died a month later of renal insufficiency. At autopsy, a Koposi's sarcoma was also present in the right lateral malleolar region. There were multiple calcifications in the lungs, vessel walls, striated muscle and subcutaneous fat. To our knowledge, this is the 29th reported case of Kaposi's sarcoma occurring in renal allograft recipients under long-term immunosuppressive therapy. It is concluded that the development of this tumour is probably related to such therapy.

Для цитирования: Iversen O H, Wetteland P, Jervell J A, Westlie L O. Kaposi's sarcoma in a renal allograft recipient under longterm immunosuppressive therapy.. Scandinavian journal of urology and nephrology. 1980. DOI: 10.3109/00365598009181205.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.